# SDR 2024FA0000830

- Difficulty date: August 26, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Lidar
- Part number: TF02
- Condition: Broken
- Location: Avoidance Sys
- Part time: 73 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE OBSTACLE AVOIDANCE SYSTEM DID NOT ACTIVATE WHEN IT CAME TO A TREE.  (UAS)
